MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH BOWED CONICAL STEM 14 X 195MM RESTORATION MODULAR HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH BOWED CONICAL STEM 14 X 195MM RESTORATION MODULAR HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6276-7-214
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
A restoration modular stem was revised due to suspected non union of previous periprosthetic fractures.
 
Additional Manufacturer Narrative
Reported event an event regarding periprosthetic fracture involving a restoration modular stem was reported.A medical review of the provided x-ray confirmed the event.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-medical records received and evaluation: a review of the provided medical records and x-rays by a clinical consultant indicated: rejected for medical review {.]: " re pi - 2343901 which represents a 75 y/o female patient described as 160 cm tall and weighing 67 kg who underwent an explantation on (b)(6) 2020.The event description states:"restoration modular stem revised due to suspected non-union of previous periprosthetic fracture left side." implant labels dated 9/25/19: restoration modular long stem195/14, 23/0 v-40 body, 36/0 v-40 lfit head, 3 cable sets, 1 screw.X-ray dated (b)(6) 2020 ap left hip rest.Mod.Long stem tha reduced, long lateral femoral plate fixed with 4 intact screws proximally, 3 cables, 2 broken screws, and a femoral non-union oblique fracture of the femur 6 cm distal to lesser trochanter.O clinical or pmh, no operative reports, no serial images, no examination of explanted components.Base upon the information available for review, confirmation of the event description is possible, but insufficient data to create a medical report on this case.-product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as operative reports, office/clinical reports, serial x-rays, and examination of the explanted components are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
BOWED CONICAL STEM 14 X 195MM RESTORATION MODULAR HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9904216
Report Number0002249697-2020-00650
Device Sequence Number690160
Product Code LPH
UDI-Device Identifier07613154058754
UDI-Public07613154058754
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number6276-7-214
Device Catalogue Number6276-7-214
Device Lot NumberCAXWD1TH
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight67